# SDR CALA2024083000517

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459FAL
- Aircraft time: 53,098 hours, 18,688 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 3417
- Condition: Faulty
- Location: Zone 300
- Part time: 49,300 hours, 17,591 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC PITCH TRIM INOP DUR ING CLIMB MSG PHOTO UPDATE ACP FIM 27-41 TASK 805. RESET CB'S ,STM LOGIC RESET. STAB GRD CHKS NORMAL PER REPAIR CONFIRMATION ADD EMP:U159655 PICS UPDATE FOT SPEED/ STAB TRIM , SURFACE AND LAND VERFIED TEST ALL PASSED PER TOMC REMOVE AND REPLACE STAB TRIM MOTOR AS A PRECAUTION PER AMM 27-41-71-000-801 AND 27-41-71-400-801. REMOVED AND REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71-000-801. OPS CHECK GOOD. PERFORMED STAB TRIM MOTOR TEST, STAB TRIM LIMIT SWITCHES TEST, STAB TRIM MOTOR AUTOPILOT TEST AND DFCS LAND VERIFY. ALL TESTS PASS. REF AMM 27-41-00, 22-11-81, 22-11-00.
